# SDR SWIA200616356

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 490 hours, 325 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913000
- Part serial: A0755
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT, PITCH FEEL FAULT, RUDDER LIMIT FAULT, FLAPS HALFSPEED STATUS MSG INFLIGHT.  REPLACED LT OUTBOARD BPSU.  OPERATIONAL CHECK GOOD IAW CRJ 700 MM 27-52-03.
